# SDR YENA2025040200356

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 75,761 hours, 27,358 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#2637, JFK-STI. 'WE ENCOUNTERED SEVERE TURBULENCE ON DEPARTURE LASTING 2 - 3 MINUTES CLEAN CONFIGURATION AND BETWEEN 5000-9000 FEET NO ADVERSER EFFECTED NOTED AFTER. AIRSPEED WAS 250-260 KTS INDICATED; PERFORMED AMM 05-51-17 INSPECTION AFTER FLIGHT EXCESSIVE TURBULENCE DVDR READOUT PERFORMED VRTA - 1.4G NO FURTHER INSPECTION REQUIRED A/C OK FOR CONTINUED SERVICE.
